# SDR UPS08851375

- Difficulty date: December 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN STA 5 RBL 48 AND RBL 50 FLOORBOARD SUPPORT CRACKED.  REMOVED AND REPLACED FLOORBOARD SUPPORT IN MAIN CABIN AT STA 5 RBL 48-50 IAW DWG 5613327, AND SRM 51-01-20D.
